Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A property of periodic solutions of parabolic equations which has implications for thermomechanics


Author: W. A. Day
Journal: Quart. Appl. Math. 47 (1989), 159-165
MSC: Primary 35B10; Secondary 35K10, 73B30, 73U05
DOI: https://doi.org/10.1090/qam/987904
MathSciNet review: 987904
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. E. Carlson, Linear thermoelasticity, Handbuch der Physik, Bd. VIa/2, Springer-Verlag, Berlin, 1972
  • [2] W. A. Day, The homogeneous field approximation of classical thermodynamics, Arch. Rational Mech. Anal. 101 (1988), no. 4, 349–363. MR 930332, https://doi.org/10.1007/BF00251492
  • [3] W. A. Day, The work done by a deformable heat conductor, Arch. Rat. Mech. Anal., to appear

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35B10, 35K10, 73B30, 73U05

Retrieve articles in all journals with MSC: 35B10, 35K10, 73B30, 73U05


Additional Information

DOI: https://doi.org/10.1090/qam/987904
Article copyright: © Copyright 1989 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website